# SDR DALA2016021801160

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB IS CRACKED AT APPROXIMATELY RBL 47 UNDER SEAT TRACK BS 674.  REMOVED OLD CUSP WEB FROM BS 656 TO 715 INSTALLED NEW CUSP WEB IAW SRM 51-41-05 & 51-41-02 AND REINSTALLED.  REMOVED SEAT TRACKS RBL 45 & RBL 54, BS 598-715 IAW SRM 51-41-01, PG 3, FIG 1. NEW CUSP WEB.  REMOVED EWIS PROTECTION IAW TOPPS MANUAL 40-20-50.  FOR ALL WORK, SEE CONTINUATIONS 1 & 2 FOR JOB COMPLETE.
